# SDR SWAA021879

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,483 hours, 71,644 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Part serial: 1257
- Condition: Failed
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 SLAT ACTUATOR PER MM.
